Show simple item record

dc.contributor.authorCao, Ting-Bin ( )
dc.date.accessioned2021-07-19T18:14:44Z
dc.date.available2021-07-19T18:14:44Z
dc.date.issued2006-07-19
dc.identifier.citationCao, T. B. (2006). Complex oscillation of entire solutions of higher-order linear differential equations. Electronic Journal of Differential Equations, 2006(81), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13954
dc.description.abstractIn this paper, we investigate higher-order linear differential equations with entire coefficients of iterated order. We improve and extend a result of Belaidi and Hamouda by using the estimates for the logarithmic derivative of a transcendental meromorphic function due to Gundersen and the Winman-Valiron theory. We also consider the nonhomogeneous linear differential equations by using the basic method and some lemmas from the present and other three authors.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectLinear differential equationen_US
dc.subjectMeromorphic functionen_US
dc.subjectIterated orderen_US
dc.subjectIterated convergence exponenten_US
dc.titleComplex oscillation of entire solutions of higher-order linear differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record